Back to Search Start Over

Structure analysis of the attracting sets for plankton models driven by bounded noises

Authors :
Zhihao Ke
Chaoqun Xu
Source :
Mathematical Biosciences and Engineering, Vol 20, Iss 4, Pp 6400-6421 (2023)
Publication Year :
2023
Publisher :
AIMS Press, 2023.

Abstract

In this paper, we study the attracting sets for two plankton models perturbed by bounded noises which are modeled by the Ornstein-Uhlenbeck process. Specifically, we prove the existence and uniqueness of the solutions for these random models, as well as the existence of the attracting sets for the random dynamical systems generated by the solutions. In order to further reveal the survival of plankton species in a fluctuating environment, we analyze the internal structure of the attracting sets and give sufficient conditions for the persistence and extinction of the plankton species. Some numerical simulations are shown to support our theoretical results.

Details

Language :
English
ISSN :
15510018
Volume :
20
Issue :
4
Database :
Directory of Open Access Journals
Journal :
Mathematical Biosciences and Engineering
Publication Type :
Academic Journal
Accession number :
edsdoj.8cc21498a3cf4355a4dfd26d05e1bd4f
Document Type :
article
Full Text :
https://doi.org/10.3934/mbe.2023277?viewType=HTML